Saturday, September 20, 2014
Thursday, May 15, 2008 Mary, Community Member, asks

Q: What are the dangers for someone taking Lisinopril, Atenolol and Hydroclorathorizide

I have uncontrolled blood pressure and history of chronic PVC's, the doctor put me on

Lisinopril and Hydroclorathorizide four weeks. These were added to Atenolol which was increased to 75mg a day. I am weak, nauseted and exhausted.

 

I read that hydrothorized should not be taken with Linsinopril. I stopped it for

2 days, felt good and then today my blood pressure increased to 187/102.

Heart rate was good at 80.

 

Can you recommend a diuretic I can take safely?

Thank you

 

Answer This
Answers (1)
sharon, Community Member
2/ 3/09 9:09pm

please answer above question

 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Mary, Community Member— Last Modified: 04/30/14, First Published: 05/15/08